# SDR 2008FA0000546

- Difficulty date: July 17, 2008
- Submitted: August 13, 2008
- Operation: General aviation
- Aircraft: N2423S
- Make and model: Cessna T210L
- Aircraft serial: 21061275
- Engine: Cont TSIO520*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 98600581
- Condition: Defective
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORDERED NEW FLAP FOLLOW UP CABLE; TO REPLACED ORIGINAL CABLE WHICH HAD BECOME DEFECTIVE DUE TO NORMAL USAGE AND AGE.
